# SDR DALA2025111208290

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ELECTRICAL CONNECTOR (31CE10A) LOC. ON SPOILER ACTUATOR 5 RH WING. CORRECTIVE ACTION: REPLACED ELECTRICAL CONNECTOR (31CE10A) LOC. ON SPOILER ACTUATOR #5 RH WING AS PER AIRBUS ESPM 20-44-11. (1299225).
